×

Found 525 Documents (Results 1–100)

On the 4-spectrum of first-order properties of random graphs. (English. Russian original) Zbl 1484.05191

Dokl. Math. 104, No. 2, 247-249 (2021); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 500, 31-34 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On the convergence of probabilities of first-order sentences for recursive random graph models. (English. Russian original) Zbl 1478.05139

Dokl. Math. 102, No. 2, 384-386 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 494, 35-37 (2020).
MSC:  05C80 05D40 03C13
PDF BibTeX XML Cite
Full Text: DOI

On zero-one and convergence laws for graphs embeddable on a fixed surface. (English) Zbl 1499.03008

Chatzigiannakis, Ioannis (ed.) et al., 45th international colloquium on automata, languages, and programming. ICALP 2018, Prague, Czech Republic, July 9–13, 2018. Proceedings. Wadern: Schloss Dagstuhl – Leibniz Zentrum für Informatik. LIPIcs – Leibniz Int. Proc. Inform. 107, Article 116, 14 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI

A disproof the Le Bars conjecture about the zero-one law for existential monadic second-order sentences. (English. Russian original) Zbl 1484.03072

Dokl. Math. 98, No. 3, 638-640 (2018); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 483, No. 6, 600-602 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Logical laws for existential monadic second-order sentences with infinite first-order parts. (English. Russian original) Zbl 1420.03062

Dokl. Math. 96, No. 3, 598-600 (2017); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 477, No. 5, 513-515 (2017).
MSC:  03C13 05C80 60F20
PDF BibTeX XML Cite
Full Text: DOI

First-order properties of bounded quantifier depth of very sparse random graphs. (English. Russian original) Zbl 1406.03050

Izv. Math. 81, No. 6, 1155-1167 (2017); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 81, No. 6, 100-113 (2017).
PDF BibTeX XML Cite
Full Text: DOI

First order probabilities for Galton-Watson trees. (English) Zbl 1381.60082

Loebl, Martin (ed.) et al., A journey through discrete mathematics. A tribute to Jiří Matoušek. Cham: Springer (ISBN 978-3-319-44478-9/hbk; 978-3-319-44479-6/ebook). 711-734 (2017).
MSC:  60F20 05C20 05C05
PDF BibTeX XML Cite
Full Text: DOI arXiv

Spectra of short monadic sentences about sparse random graphs. (English. Russian original) Zbl 1365.05265

Dokl. Math. 95, No. 1, 60-61 (2017); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 472, No. 5, 503-505 (2017).
MSC:  05C80 05C42 60F20
PDF BibTeX XML Cite
Full Text: DOI

First-order and monadic properties of highly sparse random graphs. (English. Russian original) Zbl 1357.05140

Dokl. Math. 94, No. 2, 555-557 (2016); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 470, No. 5, 499-501 (2016).
PDF BibTeX XML Cite
Full Text: DOI

Playing with probability theory: a particular case of the random sign problem. (English) Zbl 1339.60029

González-Barrios, José M. (ed.) et al., Modelos en estadística y probabilidad. II. México: Sociedad Matemática Mexicana; México: Instituto de Matemáticas, UNAM; México: Cinvestav (ISBN 978-607-02-2633-5/pbk). Aportaciones Matemáticas. Comunicaciones 44, 179-186 (2011).
MSC:  60F20 60G50
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software